RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 33–38 (Mi dan44281)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

Global asymptotic operators of the regular representation

M. V. Karasev, V. P. Maslov

Moscow Institute of Electronic Engineering

Full text: PDF file (790 kB)

Bibliographic databases:
UDC: 519.46+517.913.2
Presented: В. С. Владимиров
Received: 12.11.1980

Citation: M. V. Karasev, V. P. Maslov, “Global asymptotic operators of the regular representation”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 33–38

Citation in format AMSBIB
\Bibitem{KarMas81}
\by M.~V.~Karasev, V.~P.~Maslov
\paper Global asymptotic operators of the regular representation
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 33--38
\mathnet{http://mi.mathnet.ru/dan44281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608113}
\zmath{https://zbmath.org/?q=an:0476.58025}


Linking options:
  • http://mi.mathnet.ru/eng/dan44281
  • http://mi.mathnet.ru/eng/dan/v257/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Math. USSR-Izv., 19:2 (1982), 315–347  mathnet  crossref  mathscinet  zmath
    2. M. V. Karasev, V. P. Maslov, “Quantization of symplectic manifolds with conical points”, Theoret. and Math. Phys., 53:3 (1982), 1186–1195  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. V. Karasev, V. P. Maslov, “Pseudodifferential operators and a canonical operator in general symplectic manifolds”, Math. USSR-Izv., 23:2 (1984), 277–305  mathnet  crossref  mathscinet  zmath
    5. M. V. Karasev, “Asymptotics of the eigenvalues of operators with a poisson algebra of symmetries in the highest symbol”, Funct. Anal. Appl., 18:2 (1984), 140–142  mathnet  crossref  mathscinet  zmath  isi
    6. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. M. V. Karasev, “Asymptotic behavior of the spectrum of mixed states for self-consistent field equations”, Theoret. and Math. Phys., 61:1 (1984), 1034–1040  mathnet  crossref  mathscinet  zmath  isi
    8. M. V. Karasev, “Poisson symmetry algebras and the asymptotics of spectral series”, Funct. Anal. Appl., 20:1 (1986), 17–26  mathnet  crossref  mathscinet  zmath  isi
    9. M. V. Karasev, “Analogues of the objects of Lie group theory for nonlinear Poisson brackets”, Math. USSR-Izv., 28:3 (1987), 497–527  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:26
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019